# SDR QXEA200501067

- Difficulty date: June 19, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 16,877 hours, 24,313 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RDM - ON FLIGHT 2122, RETURNED TO GATE (RDM-PDX), ON TAXI OUT NR 1 TIRE BLEW AND NR 2 TIRE WENT FLAT.  PASSENGERS WERE BUSED FROM TAXIWAY TO TERMINAL.  A/C WAS TOWED TO GATE.  REMOVED AND REPLACED NR 1 AND 2 MAIN LANDING GEAR WHEEL ASSEMBLIES.  C/W BLOWN TIRE INSPECTION WITH GEAR EXTENDED, CHECKS GOOD.  NO OTHER DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.
